MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCPB341H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2019 and suture was used.During sewing uterus the needle pulled off the suture.The needle was retrieved from the patient.Changed another one to complete the surgery.There was no adverse patient consequence reported.

Brand Name
VICRYL PLUS SUTURE 27"(70CM) 1 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8630384
Report Number2210968-2019-81618
Device Sequence Number19286629
Product Code GAM
UDI-Device Identifier10705031056411
UDI-Public10705031056411
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2022
Device Catalogue NumberVCPB341H
Device Lot NumberLH6876
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2019
Initial Report FDA Received Date05/21/2019
Patient Sequence Number1